Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

SPOTTING FOR. FOUR DAY WHAT THE HECK?!? adult content

So I have been a little crampy not much but kinda like my period is coming. My period isn't due till the 28th and I have been spotting mainly in the mornings I'll wipe there will be a little mainly pink blood and later on in the day there will be nothing, this is m second month of bc I have never been on bc before so idk if this is from that. Cause I have NEVER done this it normally just all starts at once and stops at once. I have never really spotted

Answer Question
 
SammiGirl07

Asked by SammiGirl07 at 4:52 PM on Dec. 23, 2010 in Trying to Conceive

Level 13 (980 Credits)
Answers (7)
  • Oops four days ^_^
    SammiGirl07

    Comment by SammiGirl07 (original poster) at 4:53 PM on Dec. 23, 2010

  • I am not sure what all the abreviations mean quite yet. Bc? I think I know what it stand for, but don't want to be wrong. I will be glad to help you with your question once I know for sure. Sorry I'm trying to learn...I'm new to this site.
    amber1330

    Answer by amber1330 at 5:16 PM on Dec. 23, 2010

  • Birth control
    SammiGirl07

    Comment by SammiGirl07 (original poster) at 6:57 PM on Dec. 23, 2010

  • Thought so, but wanted to make sure. Are you taking it at the same time everyday? I know that when I would forget to take it at the same time I would spot a little. Also, it could just be your body getting used to the BC. I noticed it said you are trying to conceive. If you are you shouldn't take BC. If you do not start your period at the time it is expected, do take a pregnancy test. Another, but rare possibility could be implantation bleeding. I had it with my last pregnancy, but it only lasted 2 days.
    amber1330

    Answer by amber1330 at 7:07 PM on Dec. 23, 2010

  • My doc put me on bc for medical reason to help me get pregnant, and my hunny and I have been trying. I'm also on nuva ring so it just stays in me. I don't have to take a pill
    SammiGirl07

    Comment by SammiGirl07 (original poster) at 8:27 PM on Dec. 23, 2010

  • Preg. test.
    sexyfancyface

    Answer by sexyfancyface at 12:03 AM on Dec. 26, 2010

  • could be implantation bleeding......and spotting can be normal when u first start BC too.......maybe take a hcg in a wk!
    kness7

    Answer by kness7 at 2:56 AM on Dec. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN